# SDR SWAA2016062253118

- Difficulty date: June 9, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C32677
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED AT BS 986, LBL 35.  R & R WEB IAW DWG AND SRM.
